# SDR MZZA97307

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6531774
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  813733 - AFT LEFT LAVATORY FLOOR SUPPORT BEAM AT LBL 20 STA 1130, FOUND PITTING CORROSION.  CORROSION REMOVED FOUND OUT OF LIMIT DEPTH 0.04 INCH DIMENSION 2 INCHES BY 5 INCHES IAW 53-10-1.  FABRICATED NEW SUPPORT BEAM PER DRAWING 65-31774.  RE-INSTALLED SUPPORT BEAM PER SRM 51-30-2.  (X)
